# SDR SWAA2025081891425

- Difficulty date: July 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  INBD MAIN FLAP T/E WEDGE LOWER SKIN T/E IS DELAMINATED 10' FROM O/B EDGE.   REMOVED AND REPLACED RT INBD MAIN FLAP T/E WEDGE IAW AMM 20-50-11-910-801; SRM 51-40-05 AND DWG 113A2550 REV -; AIPC 27-51-11-01B AND SRM 51-40-02.
